I have not slept very well these past 4 days. This always happens 4-6 weeks after last dose of Medrol. My hormones get SO messed up! I hate it! I get restless, night sweats, 2 periods a month, no sleep at all,then it all calms down when the medrol finally gets out of my system. I go into chemical induced menopause from what I understand. If that’s what its going to be like, CRAP! It takes about a month or little more to leave my body. I have decreased my methotrexate to 5 pills each friday night. I still get very nauseous and almost throw up, but it’s better than taking 6 pills at once, and I used to throw up with 7 when I was told to try 7. Not happening. I pray that I do not relapse! I have a exciting trip to Philadelphia coming up as the new President-elect for Arizona OT Association! YAY! But I must, must, must conserve my energy, per doctors orders. I can not allow myself to get fatigued and start getting fevers, rash, chills, vomiting and severe joint pain. Please Lord keep me healthy! Please. Please. I have a meeting with the board members and the lobbyist this evening. It appears the time between steroid sessions is getting shorter and shorter in duration 😦 This is bad news. Very bad news. The time will come I will only work 2 days a week, this will make me so sad. I am already going down to 2 and half. I love my career so much. I work because I truly love my career. I am one of the 2% of america that truly love their career. Why did this have to happen to me? Why did I get this disease? No use in asking why….just carry on as long as I can.
Rash Again! Im only 4 weeks away from last dose Medrol!! S*#T!!